MAUDE Adverse Event Report: UNOMEDICAL A/S QUICK SET PARADIGM; UNO QUICK-SET 60/6 PCC 2-PACK ECA

UNOMEDICAL A/S QUICK SET PARADIGM; UNO QUICK-SET 60/6 PCC 2-PACK ECA
Model Number MMT-399T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).H11: since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in israel.On (b)(6) 2024, it was reported that the patient faced infusion set cannula was bent and break at abdomen.The patient also reported that the cannula was still on the skin and did not receive any medical treatment because of cannula fracturing while in the body.The infusion set was in use for 4 days.No further information available.

Brand Name
QUICK SET PARADIGM
Common Device Name
UNO QUICK-SET 60/6 PCC 2-PACK ECA
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19984940
Report Number3003442380-2024-21079
Device Sequence Number20598189
Product Code FPA
UDI-Device Identifier05705244020436
UDI-Public05705244020436
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-399T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown